# SDR CHQA201000142

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,369 hours, 14,979 cycles
- Engine: Allsn AE3007A
- Engine time: 20,555 hours, 18,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Part time: 6,173 hours, 4,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
